# SDR 3J7R2023071700001

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N243QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6157
- Aircraft time: 2,481 hours, 1,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AA52463A03
- Part serial: NA
- Condition: Blown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECKLIST FOUND EXTERNAL EMERGENCY LIGHT ON RH SIDE IS INOP (POS:FWD)
